# SDR SWAA2024093041920

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 70,546 hours, 41,942 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF. AMM 53-31-31.
